Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Classification of tight contact structures on small Seifert 3–manifolds with $e_0\geq 0$
HTML articles powered by AMS MathViewer

by Paolo Ghiggini, Paolo Lisca and András I. Stipsicz PDF
Proc. Amer. Math. Soc. 134 (2006), 909-916 Request permission

Abstract:

We classify positive, tight contact structures on closed Seifert fibered 3–manifolds with base $S^2$, three singular fibers and $e_0\geq 0$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R17, 57R57
  • Retrieve articles in all journals with MSC (2000): 57R17, 57R57
Additional Information
  • Paolo Ghiggini
  • Affiliation: Dipartimento di Matematica, Università di Pisa, I-56127 Pisa, Italy
  • MR Author ID: 728686
  • Email: ghiggini@mail.dm.unipi.it
  • Paolo Lisca
  • Affiliation: Dipartimento di Matematica, Università di Pisa, I-56127 Pisa, Italy
  • Email: lisca@dm.unipi.it
  • András I. Stipsicz
  • Affiliation: Rényi Institute of Mathematics, Hungarian Academy of Sciences, H-1053 Budapest, Reáltanoda utca 13–15, Hungary
  • Address at time of publication: Institute for Advanced Study, Einstein Drive, Princeton, New Jersey 08540
  • MR Author ID: 346634
  • Email: stipsicz@math.ias.edu
  • Received by editor(s): June 4, 2004
  • Received by editor(s) in revised form: October 10, 2004
  • Published electronically: August 29, 2005
  • Communicated by: Ronald A. Fintushel
  • © Copyright 2005 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 909-916
  • MSC (2000): Primary 57R17, 57R57
  • DOI: https://doi.org/10.1090/S0002-9939-05-08013-5
  • MathSciNet review: 2180909